JournalszaaVol. 34, No. 1pp. 27–41

Existence of Homoclinic Orbits of Superquadratic Second-Order Hamiltonian Systems

  • Chengjun Guo

    Guangdong University of Technology, Guangzhou, China
  • Donal O'Regan

    National University of Ireland, Galway, Ireland
  • Chengjiang Wang

    Guangdong University of Technology, Guangzhou, China
  • Ravi P. Agarwal

    Texas A&M University, Kingsville, United States
Existence of Homoclinic Orbits of Superquadratic Second-Order Hamiltonian Systems cover

Abstract

Using critical point theory, we study the existence of homoclinic orbits for the second-order Hamiltonian system

z¨Kz(t,z)+Vz(t,z)=h(t),\ddot{z}-K_{z}(t,z)+V_{z}(t,z)=h(t),

where V(t,z)V(t,z) depends periodically on tt and is superquadratic.

Cite this article

Chengjun Guo, Donal O'Regan, Chengjiang Wang, Ravi P. Agarwal, Existence of Homoclinic Orbits of Superquadratic Second-Order Hamiltonian Systems. Z. Anal. Anwend. 34 (2015), no. 1, pp. 27–41

DOI 10.4171/ZAA/1527